# SDR UPS 803244

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corrosion
- Location: Fs 53-32
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN S2 CHECK, MAINTENANCE FOUND CORROSION ON FLIGHT DECK PRESSURE DOUBLER, LT SIDE, JOINING WITH FUSELAGE, FS -53 TO FS -32.  REPLACED DOUBLER PER SRM 51-1-21.
